# SDR 2020FA0000415

- Difficulty date: September 20, 2020
- Submitted: September 20, 2020
- Operation: General aviation
- Aircraft: N8217G
- Make and model: Cessna 182P
- Aircraft serial: 18263352
- Aircraft time: 4,950 hours
- Engine: Cont O470R
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 07436061
- Condition: Fractured
- Location: Nlg
- Part time: 4,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FITTING SEPARATED ON RIGHT SIDE AND SEPARATION GAP OPEN APPROXIMATELY .75".  NO DAMAGE TO FIREWALL FOUND.  NO DAMAGE TO CENTER TUNNEL FOUND.  NO LOOSE HARDWARE WAS FOUND.  METAL IN SEPARATION SHOWS CRACK WAS APPROXIMATELY 1/2 THROUGH METAL WITH OXIDATION, THE REMAINDER OF SEPARATION SHOWS SEPARATION WAS NEW WITH NO OR LITTLE OXIDATION.  DIGITAL PHOTOS ON FILE AT FACILITY.
